Lipitor and zetia combination

Common Questions and Answers about Lipitor and zetia combination

lipitor

Ever since I started taking Zetia and Fenofibrate together as recommended by my DR, I have put on pounds, am more bloated around the belly,a nd have persistent chest pains. I noticed this has occurred ever since I have been on cholesterol lowering meds, but is more noticeable in the past year with the new combination of drugs. I mentioned this to my DR and he said I need the drugs because of my High Cholesterol. What do you think?
I would always recommend contacting your physician if there is concern about new symptoms. Vytorin is a combination of two cholesterol medications - Zocor and Zetia. Zocor is in the same class as Lipitor, and both medications have the potential of affecting the liver. The golden stools (i.e. "clay-colored") can be indicative of biliary obstruction, which can also be a sign of biliary duct disease. At this time, I would certainly consider a visit to your physician.
now on the 25mg coreg, 30mg lisinopril, 325 asprin, 75 plavix, 40 lipitor and 5 zetia. Supplements are 100 mg co-q10 bid, 2500 fish oil bid, HDL RX 2 tabs BID, vitamin E 400mg daily, My question is why does it seem my ejection fraction is getting worse since heart attack on 8/7/2010? This progression is getting me worried that there is a blockage in artery to heart thus damage to the heart muscle is continuing.
It is not a statin and does not cause myalgias. There is a combination pill of zocor (statin) and zetia, but you can take very low does statin with the zetia. It may not cause the myalgias. It is true that cholesterol, smoking and cocaine use all are risk factors for coronary artery disease. you should talk to a cardiologist and let them decide if they think your chest pain is consistent with blockages in your arteries.
Six months ago I was suppose to take statins because of very high Cholesterol. My doctor said that Zocor was an excellent statin drug and 80% of his patients have no side effects. However, I was scared to death of statins and my doctor prescribed a "none statin" which only lowered my Cholesterol 20 points and he was not very happy about that. All of a sudden in his opinion Lipitor was "the drug" of all statin drugs and he wanted to put me on Lipitor.
Vytorin is a combination, I believe, of Zocor and Zetia. Zocor should help with the cholesterol already there. If not, Lipitor has studies showing that Lipitor at 40mg can help reduce cholesterol on heart valves and in arteries. If it reduces cholesterol there, it may reduce cholesterol on the heart muscle. Cholesterol builds in the arteries, valves and muscle of the heart. In order for cholesterol to stick, there has to be a sticking spot.
I started Lipitor at 18 and had 3 vessel CAD diagnosed at 28. WIthout the Lipitor, I'd be toast....Lipitor however is not strong enough. I take Crestor and Zetia and they are keeping me alive.
I started back on the statins and low and behold the palps returned. Anyone that has PVC's and PAC's knows how much of a nuisance they can be both physically and emotionally. Is there any other drug that is not in the same class as statins that works on cholesterol. I already eat oatmeal, take fish oil, etc. Thanks!
now on the 25mg coreg, 30mg lisinopril, 325 asprin, 75 plavix, 40 lipitor and 5 zetia. Supplements are 100 mg co-q10 bid, 2500 fish oil bid, HDL RX 2 tabs BID, vitamin E 400mg daily, My question is why does it seem my ejection fraction is getting worse since heart attack on 8/7/2010? This progression is getting me worried that there is a blockage in artery to heart thus damage to the heart muscle is continuing.
i have not started it because i have read it is one of the worse drugs for the liver and can damage the liver. also what about antibiotics affect on the liver? certain ones to avoid? can taking the heptapro you mentioned in an earlier thread along with a probiotic help if taken by themselves? perhaps add other things talked about little by little? i'm not much of a pill taker and would want to start out slow.
I don't know what the numbers were then but have been on Lipitor and Zetia ever since and have had good numbers except for the HDL. Still working on that. Currently going through Cardiac Rehab again after several caths showed alot of new blockages that can't be stented or bypassed.
Regulators in Australia and Canada have warned since 2005 about the drug's potential to cause hepatitis, pancreatitis and depression. Most of the studies for which Merck and Schering have published results for Zetia covering only 12 weeks, which is not enough time for liver problems to develop in most patients.
I tried both Lipitor and Zocar. The side effects were brutal. Constant muscle pain. Joint pain, no energy, felt like crappage 24/7. It was all I could do to make it through work, just to go home and lay on the couch until it was time to get up and do it again the next day.
He took me off of the Tricor and Omacor and switched it to Crestor (statin) and the Zetia. In one month, I have had my cholesterol drop to 97 and my trig. are down to 398. It feels funny to be pleased with a trigl. number nearing 400, but with my history....we were thrilled. Anyone else have this condition? My mother suffered acute pancretitis when she was my same age, but not much was known about it back then. She is learning about her blood disorder as I am with mine.
I too am felt to suffer from endothelial dysfunction and have familial hyperlipidemia. Crestor is a good medication in my opinion for aggressively treating lipid issues, and in combination with Zetia works well (I'm not a doc, just discussing my own experiences as a heart patient). I was on Lipitor for nearly 10 years (my TC was in the 450s in my mid to late teens) and it helped me from having an issue earlier. Are you diabetic?
My father has blocked arteries, but it appears there is adequate blood flow around a completely blocked left-side large vessel.of the heart. I'm concerned and interested because this may happen to me so I have done some reading on the subject. I read angiogenesis is the process and posts on this forum indicate the process is collateral vessel? Thank you in advance.
Wow! This is eerie to suddenly come upon this thread. Had a heart attack at 45 in Jan '08, with 100% blockage of the LAD. They stented it. I had a rod like pain about the size of a 4" pencil to the left of my sternum - my cardiologist said it was nothing extraordinary. Had a lot of travel and work stress in Sep/Oct and I started getting intermittent pain traveling up the neck to the left side of my jaw. The pain also radiated to my left arm pit.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
What happens to people where treatment has failed them or to those who have read the potential risks of undergoing combination therapy - - interferon and ribavirin - and choose to live with and manage their HCV as the lesser risk - which includes the "watch and wait" crowd - or to those who are too far along in their liver damage - or have additional health issues such as kidney disease where SOC is not a viable option for them - and are looking for alternatives - keep getting shut d
MedHelp Health Answers